Cryptology ePrint Archive: Report 2006/048

New Results on Multipartite Access Structures

Javier Herranz and German Saez

Abstract: In a multipartite access structure, the set of players is divided into $K$ different entities, in such a way that all players of the same entity play the same role in the structure. Not many results are known about these structures, when $K \geq 3$.

Even if the total characterization of ideal multipartite access structures seems a very ambitious goal, we take a first step in this direction. On the one hand, we detect some conditions that directly imply that a multipartite structure cannot be ideal. On the other hand, we prove that three wide families of multipartite access structures are ideal. We believe that the techniques employed in these proofs are so general that they could be used to prove in the future more general results related to the characterization of ideal multipartite access structures.

Category / Keywords: cryptographic protocols / secret sharing, ideal access structures

Publication Info: IET Proceedings of Information Security, Volume 153, Number 4, pp. 153-162, 2006

Date: received 9 Feb 2006, last revised 24 Nov 2010

Contact author: jherranz at ma4 upc edu

Available format(s): Postscript (PS) | Compressed Postscript (PS.GZ) | PDF | BibTeX Citation

Version: 20101124:114813 (All versions of this report)

Short URL:

[ Cryptology ePrint archive ]